Once again, you are just too funny..., making light again, of something that had obviously concerned you. Whata guy!
I saw the primary a week ago regarding this problem. His take, as well as mine, is the result of stopping the dreadful pain medication Oxycodone abruptly, which was prescribed for me after my spinal surgery. As my ideal weight is 185, I now am 173. However, that's one pound more than a week ago.
What this means, is that I'm not losing anymore weight, but have gained one pound. This tell me it's a gradual recovery from the withdrawal I'm going through.
I know losing 15 lbs. in three weeks is every obese persons dream come true, but in my case, looking gaunt and like the mummy, and having children hide when they see me walking through a store in sheer terror, is not my ideal of a tranquil life filled with joy and dreams of lying on the beach in the Bahamas with Charlze Theron.
So my friends, I'm on the gradual mend and still here baby...
The transplant doctor said not to waste time going to the ER, because unless I have night sweats, Diarrhea, headaches and such, they will just tell me to go to my primary, which is what I'm doing today.
From when I first posted, I lost three more pounds in one day, and now am at 172. Stay tuned as I will post after I see the doctor, so that if anyone else has experienced this, at least they will have some clue...
If your edema has lessened, then that can contribute to significant weight loss in a relatively short time.
I was taking diuretics for a while due to kidney related bilateral edema and lost 20lbs in a few weeks.
Also, as we get older, muscle mass begins to decline. Couple that with your inactivity, you've probably lost some pounds there as well.
You should be fine as you get more active and back to your normal lifestyle.
Everyone reacts, individually, to meds, just like everything else. Also, you have to remember that, you were in a lot of back pain for a long time (? did I remember that correctly?) and that takes away you appetite.
Now post back surgery, and better or no pain, you can feel hungry again. As to the weight loss, Weren't you physically inactive for a good whole there? That would definitely affect your muscle mass. Try walking to build yourself back up. oh, one final thought: you mentioned edema. Are you now off meds that would make you retain water, even if it was stuff to treat pain, etc? That, combined with your other changes could affect the weight, also.
Also, could be, that you are eating more correctly - I am doing that and slowly but surely lcontinuing to lose - but in my case, that is a good thing! : -)
I think I've lost 10 lbs but it's difficult for me to say that it is caused by the Harvoni and not the Riba sides or whether, as you experienced, Magnum, a change in physical activity
Unlike you, I am not ravenous and sometimes have to remind myself - you know, you really should eat something
But I have heard that transplantees gain weight. I think that I would talk to your doc upon his/her return
Here's a sorta funny aside about that - I asked my son to feel my elbow. Doesn't it feel kinda bony to you?
Nah, that's just old people stuff, he said
So, Magnum, maybe it's just old people stuff. Try a banana split!